# SDR BSYA2012029

- Difficulty date: August 4, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N42HD
- Make and model: Piper PA-31-350
- Aircraft serial: 8152031
- Aircraft time: 14,460 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF BUY, PILOT NOTICED RIGHT ENGINE STARTED RUNNING ROUGH AND NOTICED DROP IN MANIFOLD PRESSURE.  PILOT NOTIFIED TOWER AND PROCEEDED TO RETURN BACK AND LAND SAFELY AT BUY WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE TURBO CHARGER, RUN UP AND OPERATIONAL CHECK NORMAL, NO FURTHER DEFECTS NOTED.
